Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 4, Pages 245-263

Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations

1Department of Mathematics, University of Augsburg, Augsburg D-86135, Germany
2Department of Mathematics, The University of Electro-Communications, Chofugaoka 1-5-1, Chofu, Tokyo 182-8585, Japan

Received 8 September 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study evolution semigroups associated with nonautonomous functional differential equations. In fact, we convert a given functional differential equation to an abstract autonomous evolution equation and then derive a representation theorem for the solutions of the underlying functional differential equation. The representation theorem is then used to study the boundedness and almost periodicity of solutions of a class of nonautonomous functional differential equations.